Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 30 years of experience on Lybrate.com. You can find Cardiologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Amit Jindal
Balloon Angioplasty Procedure
Treatment of Hip Disorders
Prevention of Blockage, Atherosclerosis & Heart At
Holistic Heart Wellness & Health Care - Ayurveda
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Vascular Surgery Treatment
Treatment of Blockage, Atherosclerosis & Heart Att
Cardiac Ablation Procedure
Coronary Bypass Surgery
Carotid Angioplasty And Stenting Procedure
Cardiac Catheterization Procedure
Implantable Cardioverter-Defibrillators (Icds) Tre
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. Amit JindalYour feedback matters!
I am 36 years old . My left side chest is paining (like heart attack) since 1 year. All reports of heart field (tmt, ecg,ecco) are normal . What should I do?
I am 32 week pregnant. Having gestational diabetes. Which is controlled now. Bt now I am having bp 150/90. Doctor gave me ecosprin 150. I took ecosprin 75 mg earlier. Is it safe to have ecosprin 150 for baby. Any side effects? Pls answer me.
I am 50 years old men I have enjoplast of one blockage in december 2013. I am taking medicine regularly brillanto, attorva, ecospriin and metalab regularly. Now till what period I have to take medicine.
Hai my age is 24. I did my lipid profile text there is any problem please checkLIPID PROFILE TESTTEST NAMEFINDINGS 1TOTAL CHOLESTEROL132 MG/DL 2TRIGLYCERIDES105MG/DL 3HDL CHOLESTEROL48 MG/DL 4LDL CHOLESTEROL63 MG/DL 5VLDL CHOLESTEROL21 MG/DL TCH/HDL RATIO2.8 Is there any problem please suggest me.
I have been talking Temsan H, 40 mg for the past two years, now my BP dropped to 70/90, I am 66 years old, marginally diabetic for past two years. Can I take 1/2 tablet same drug daily.
You often consume a much higher amount of sugar than you should actually, as it is widely present in a very high number of foods and beverages. Research suggests that this excessive sugar consumption may ultimately be very harmful for your health - and that it may badly harm your skin. Experts believe that too much intake of sugar can make your skin look wrinkled or dull, and also lead to a host of other skin-related disorders. Here are the ways in which excessive sugar consumption affects your skin:
- Causes inflammation: Inflammation, caused by excess sugar intake, can be really damaging for the body - especially because it negatively impacts your immune system, and may lead to frequent breakouts on the skins and increased chances of pimples or warts.
- Increases wrinkling: Sugar's inflammatory properties not only lead to breakouts on the skin, but also cause wrinkles. Collagen, which is essential for healthy, supple skin, is broken down by sugar, which makes the skin look dehydrated and dull, also increasing the chances of premature wrinkling.
- Causes imbalances in blood sugar level: Excessive sugar consumption causes irregularities in blood sugar levels by initially increasing sugar levels, which then reduces when insulin in released into your cells. It often ends up making you hungry, moody or shaky and increases stress levels leading to dull looking skin.
- Leads to occurrence of acne: Increased intake of sugar results in stimulation of hormone levels which raises sebum production and in turn affects growth of skin cells. This may be reason of acne. If you wish to discuss about any specific problem, you can consult a dermatologist and ask a free question.
I am taking losartan 25 mg one each in morning and Stator Asp 75 in alternative days. I am not diabetic and aged 61 yrs. The above medication is continued for more than 3 yrs. Nowadays I am feeling tired and breathing problems/suffocation. Is this due to the above medicines?
When I stand up my blood rise to 180/90. And we I sit my blood drop to 130/78. But my heart rate get high sometime without work up my self. Heart rate at 120.
Easy to treat but difficult to clinically differenciate hypoglycemia from malarial drug mefloquin toxicity. Treat both on emergency basis. Look for electrolyte imbalance, b. S. And an ecg.